I've been sick with either cold or allergies, can't tell which, just started taking bc pills (one of those low dose ones) (and not for bc purposes.) So I was told to just find were I was at in my cycle and start them (turns out it's week 3) and go from there. I took the first one last night after dinner. Well, by 9:30 I was feeling so sick. It felt like mucus was sitting on the back of my throught (the part that if you aggitate enough you will throw up). So finally about 11:20 I puked for the last time. But I am now likely a bit dehydrated because I waited a few minutes, took a very small sip of water (because I had tried to drink more earlier and puked it up) and finally fell asleep. I am going to call the dr this morning, but I just wanted some opions of what may have caused it and how to prevent/stop it.
Did you feel any nausea? I could not take any BC pills because they always made me throw up. You having a cold, has nothing to do with the BC pills. You cannot catch a virus from taking BC pills. BUT, they can make women puke. Use to happen to me all the time until i finally got an IUD. It was a life saver!
Answer by samurai_chica at 6:52 AM on Sep. 15, 2010
Answer by kaysimon132461 at 6:58 AM on Sep. 15, 2010
Answer by LilyPondOasis at 7:10 AM on Sep. 15, 2010
Answer by elizabiza at 1:05 PM on Sep. 15, 2010